Format

Send to:

Choose Destination
See comment in PubMed Commons below
Kardiol Pol. 2005 Oct;63(4):411-3.

[Thrombotic thrombocytopenic purpura -- a rare complication associated with clopidogrel therapy. A case report].

[Article in Polish]

Author information

  • 1II Katedra Chorób Wewnetrznych, Colleium Medicum, Uniwersytet Jagielloński, Kraków. konstantys@op.pl

Abstract

Clopidogrel -- a popular antiplatelet drug widely used in treatment of various vascular diseases -- is known for its favourable safety profile. Thrombotic thrombocytopenic purpura (TTP) is very rare but serious adverse reaction associated with clopidogrel. We present a case of patient treated with clopidogrel who developed moderate TTP with leukopenia and symptoms of haemorrhagic diathesis.

PMID:
16273483
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk